Mathematical Institute eLibrary of Mathematical Instituteof the Serbian Academy of Sciences and Arts Mathematical Institute
> Home / All Journals / Journal /
 
Front Page FilomatPublisher: Faculty of Sciences and Mathematics, NišISSN: 0354-5180Issue: 31_15Date: 2017Journal Homepage
 

On the Mazur-Ulam Theorem in Non-Archimedean Fuzzy Anti-2-Normed Spaces 4915 - 4923
Dongseung Kang  
AbstractKeywords: Mazur-Ulam theorem; non-Archimedean field; non-Archimedean fuzzy anti-2-normed spaces; isometry; fuzzy isometryMSC: 46S10; 47S10; 26E30; 12J25DOI: https://doi.org/10.2298/FIL1715915K
A Lower Bound of Normalized Scalar Curvature for the Submanifolds of Locally Conformal Kaehler Space Form Using Casorati Curvatures 4925 - 4932
Mehraj Ahmad Lone  
AbstractKeywords: Casorati curvature; locally conformal Kaehler space form; normalized scalar curvatureMSC: 53B05; 53B20; 53C40DOI: https://doi.org/10.2298/FIL1715925L
A Fixed Point Approach to the Stability of Sextic Lie ∗-Derivations 4933 - 4944
Dongseung Kang and Heejeong Koh  
AbstractKeywords: Hyers-Ulam-Rassias stability; Sextic mapping; Lie ∗-derivation; Banach ∗-algebra; Fixed point alternativeMSC: 39B55; 39B72; 47B47DOI: https://doi.org/10.2298/FIL1715933K
Evaluation of Hessenberg Determinants via Generating Function Approach 4945 - 4962
Emrah Kılıç and Talha Arıkan  
AbstractKeywords: Hessenberg matrix; determinant; generating function; recursive sequence; methodMSC: 15A15; 05A15; 11B39DOI: https://doi.org/10.2298/FIL1715945K
Absolute Weighted Arithmetic Mean Summability Factors of Infinite Series and Trigonometric Fourier Series 4963 - 4968
Hüseyin Bor  
AbstractKeywords: Weighted arithmetic mean; infinite series; trigonometric Fourier series; Hölder inequality; Minkowski inequality; almost increasing sequence; quasi-power increasing sequence; sequence spaceMSC: 26D15; 40D15; 40F05; 40G99; 42A24; 46A45DOI: https://doi.org/10.2298/FIL1715963B
A Fixed Point Theorem for JS-contraction Type Mappings with Applications to Polynomial Approximations 4969 - 4978
Ishak Altun, Nassir Al Arifi, Mohamed Jleli, Aref Lashin and Bessem Samet  
AbstractKeywords: JS-contraction; Picard iteration; q-Bernstein-Stancu operator; nonlinear q-Bernstein-Stancu operatorMSC: 47H10; 41A36DOI: https://doi.org/10.2298/FIL1715969A
Characterization of Linear Preservers of Generalized Majorization on c 0 4979 - 4988
Ali Bayati Eshkaftaki and Noha Eftekhari  
AbstractKeywords: Generalized majorization; Convex equivalent; Order preserver; PermutationMSC: 47B37; 47B65; 47L25DOI: https://doi.org/10.2298/FIL1715979B
Some New Inequalities of Simpson’s Type for s-convex Functions via Fractional Integrals 4989 - 4997
Jianhua Chen and Xianjiu Huang  
AbstractKeywords: Simpson’s type; s-convex functions; fractional integralsMSC: 26D15; 26D10DOI: https://doi.org/10.2298/FIL1715989C
A New High Algebraic Order Efficient Finite Difference Method for the Solution of the Schrödinger Equation 4999 - 5012
Ming Dong and Theodore E Simos  
AbstractKeywords: Schrödinger equation; multistep methods; Multistage methods; interval of periodicity; phase–lag; phase–fitted; derivatives of the phase-lagMSC: 65L05DOI: https://doi.org/10.2298/FIL1715999D
Addendum to Stability Analysis of Neutral Linear Fractional System with Distributed Delays (Filomat 30:3 (2016), 841-851) 5013 - 5017
Magdalena Veselinova, Hristo Kiskinov and Andrey Zahariev  
AbstractKeywords: Fractional derivatives; distributed delay; linear fractional differential system; stabilityMSC: 34A08; 34A12; 34D20DOI: https://doi.org/10.2298/FIL1715013V
Article page: <<1234>>




Remote Address: 3.235.20.185 • Server: elib.mi.sanu.ac.rsHTTP User Agent: CCBot/2.0 (https://commoncrawl.org/faq/)